# SDR UALA2012043002575

- Difficulty date: April 28, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 86,306 hours, 10,511 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 43 ABC EMERGENCY LIGHT IS INOPERATIVE.  SECURED CONNECTION UNDER SEAT, OPS CHECKED NORMAL.
